Hormonal much?

I’m trying not to worry about next week.

See, I’ll be taking the Clomid challenge.   (Do you get an image of me in a jumpsuit at a starting gate with a bottle of water and some pills?) I don’t know if it is in anyone’s best interest for me to have any more hormones in my body than usual.  I guess that’s what will happen when I get pregnant.  But I worry for my students.  Do you remember when you were little and your perfectly nice teacher would just be mean one day?  For no apparent reason?  That was hormones, folks.  I’m hoping these particular hormones do nothing more than make all my excess body hair fall out or make me weepy.  Yeah, weepy would be ok.  More weepy than usual.  I could live with that.

I’m also a little nervous about all the tests I need to take.  Not about the actual tests.  I have no needle fear.  I just have to take them on very specific days and whatnot.  I’m not always good about doing things on time.

BTW, some lovely young whippersnapper has been tagging “TTC” in my neighborhood.  What gives?

Advertisements

1 Comment

Filed under TTC

One response to “Hormonal much?

  1. Co

    For the record, I didn’t have any nasty side effects on 100 mg of Clomid, other than headaches for the five days I took it. Some people get moody or feel crazy or have hot flashes, but I didn’t. Maybe you’ll be similarly lucky. I hope so.

    Take care. Good luck next week.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s